Multifocal Stevens-Johnson syndrome after concurrent phenytoin and cranial and thoracic radiation treatment, a case report.

Kandil, Abdullah O.

Dvorak, Tomas.

Mignano, John.

Wu, Julian K.

Zhu, Jay-Jiguang.

2010

Description
  • Abstract: A 46 year old male patient with metastatic prostate cancer developed Stevens-Johnson syndrome (SJS), initially in three well-demarcated areas on his scalp, chest and back, corresponding to ports of radiation therapy while on phenytoin. The rash spread from these locations and became more generalized and associated with pain and ... read more
This object is in collection Permanent URL Citation
  • Kandil, Abdullah, Tomas Dvorak, John Mignano, Julian K. Wu, and Jay-Jiguang Zhu. "Multifocal Stevens-Johnson syndrome after concurrent phenytoin and cranial and thoracic radiation treatment, a case report." Radiation Oncology 5, no. 1 (12, 2010): 1-5.
ID:
cz30q4818
To Cite:
DCA Citation Guide    EndNote
Usage:
Detailed Rights